# SDR 2022FA0000640

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: General aviation
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 6007512379
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF THE # 3 HYDRAULIC SYSTEM IN FLIGHT.  EMERGENCY DECLARED AND LANDING GEAR WAS MANUALLY DEPLOYED.  UPON INSPECTION, THE NLG DOOR ACTUATOR HOSE WAS FOUND TO BE RUPTURED.
